# SDR UIEA2018031400404

- Difficulty date: March 11, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,918 hours, 18,974 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 370 CABIN ALTITUDE BEGAN A SLOW CLIMB, WITH OUTFLOW VALVE FULLY CLOSED.  DESCENDING TO FL 300 AND CABIN ALT STABILIZED AT 9000FT.   PERFORMED A BITE CHECK OR THE PRESSURE CONTROLLERS IAW AMM 21-31-00. OPS CHECKED GOOD.
